It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


High Cholesterol Board Index
Pages: 1 2 Showing 1 - 20 of 36 for tricor and lipitor combination. (0.007 seconds)


... So at that time, I was on both Tricor and Lipitor. ... (4 replies)
... I personally had a serious problem when my doctor added Tricor to my Lipitor regimen. In about a month I started having serious muscle aches and profound weakness. ... (7 replies)
Vytorin and Tricor
Jun 13, 2005
... and I got very serious muscle pains, weakness and exercise intolerance. ... (5 replies)

... Taking statins and tricor at the same time is generally considered poor practice and is advised against . This combo can cause major problems in some people, below is the warning. ... (6 replies)
... Whats the matter with these doctors , mixing statins and fenofibrates is a no no . You are just asking for trouble . They specifically warn against even in the warnings. ... (7 replies)
Lipitor or not?
Jan 4, 2002
... Ask your doctor to change to another cholestrol lowering medication. I too had severe muscle and joint pain taking Lipitor. My doctor changed me to Zocor which really tied up the muscles in my neck in just 4 days. ... (15 replies)
... correct me if I am wrong wasn't tricor and another statin now pulled used in combination and caused several deaths. Lipitor is very similar to that pulled statin. ... (6 replies)
Vytorin and Tricor
Dec 14, 2007
... I wish I had known about this problem years ago. My wife suffered a heart attack, apout three years ago. After her heart attack, she was prescribed Lipitor and was on that until it started hurting her. With several location changes and several differant doctors, she was eventually prescribed Tricor and Zocor together. ... (0 replies)
Too much medicine?
Nov 27, 2005
... I was on both drugs nearly 2 years ago, and the addition of Tricor induced serious muscle pain and profound weakness that I took over a year to recover from. And I was only on 10mg Lipitor and was splitting the 145mg Tricor tablet in half at the time. ... (4 replies)
... and I ran into serious muscle pain, weakness, and excercise intolerance within about 2 months... ... (2 replies)
... I had serious, chronic muscle pain and weakness after 7 years of no symptoms on Lipitor. ... (7 replies)
... You absolutely need to be on statins.. And definitely stick with the dietary changes. ... (16 replies)
... I had been on Lipitor for about 6 years when my doctor put me on Tricor also. ... (6 replies)
... Last year my new doctor prescribed a combination of tricor 200mg and lipitor 20mg. They appeared to be working in spite of my poor eating habits. Probably about 3 months ago I started having muscle pains in my right arm. ... (28 replies)
... With all due respect your last post about niacin and lipitor is absurd. Combination therapy with niacin is one of the most effective and safest combination with a statin across all lipid parameters if you look at all data. ... (22 replies)
... No wonder you had problems , in the warnings for tricor they "specifically" say not to use with statins as the risks of rhabdo outweigh the benefits . Your doctor and or pharmicists should have warned you . ... (7 replies)
... The chances of muscle problems on this combination is several times greater than when on Lipitor or Tricor alone. The chances are still remote that you will develope problems, but you should be aware of the symptoms to watch for just in case. ... (6 replies)
Tricor
Feb 13, 2006
... I wish my doctor had told me about this combo a few years ago. I had been on Lipitor, and about a month after he added Tricor to my therapy, I experienced serious muscle pain and profound weakness which took almost a year to get over after stopping both meds. ... (9 replies)
... have had problems with statins. I had serious muscle pain in both arms, overall weakness, and pronounced exercise intolerance after over 7 years on Lipitor. For me, having started combination therapy with Tricor seemed to be what put me over the edge. ... (26 replies)
... Your doctor will probably tell you it has nothing to do with the Lipitor. My recommendation is to stay off Lipitor for a month and see if the pain subsides. If it does, it is probably statin related. ... (3 replies)




Pages: 1 2

All times are GMT -7. The time now is 12:43 AM.





© 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!